# SDR DALA2022123008498

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N951DA
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,144 hours, 13,286 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Part number: 251A451011
- Part serial: BP08023
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 951 hours, 13,286 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2559400) DURING ACCOMPLISHMENT OD AD CARD 2740-01077-0101, FOUND LIGHT CORROSION AROUND THE THREADS OF THE HORIZONTAL STAB JACKSCREW. REMOVED AND REPLACED HORIZONTAL STABILIZER BALL SCREW ACTUATOR IAW  AMDS 2740-01077-0301.
